... about three years now, and it helped tremendously. Now the feelings of doom and gloom come, unbidden, before I even get out of bed. My Dr. Has just yesterday increased my med 150mg.. I woke up this morning having a strange sensation in my head.. I worry about side effects and wonder if this will go away after I get used to it?
Hi, Sally! It's not unusual to experience side effects ~ similar to when you started the medication ~ for several days to a week or two after increasing the dosage of your medication. It's just a matter of your metabolism adjusting to the higher dose and generally resolves rather quickly.
Best regards, Wildcat
Hi Sally, Sorry your having problems but just as Wildcat has said this is all very common when the doctor adjust your medication so try not to worry about it. The real nice thing is it does not take near as long to kick in and you should be feeling better and those nasty side effects that your feeling well be gone. and make sure your taking them together and about the same time as you always have.good luck.Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 14 answers
Posted 4 Jun 2015 • 5 answers
Posted 13 Sep 2016 • 1 answer
Posted 28 Sep 2016 • 3 answers
Posted 13 days ago • 1 answer